Alert archive / Colorado / River Flood Warnings in 2025
River Flood Warning 2, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at May 6, 2025, 7:33 PM MDT for Bent County, Colorado. It took effect at May 7, 2025, 1:30 PM MDT. It was in force for 63 hr.
The area
The outline as issued.
The facts
- Issued
- May 6, 2025, 7:33 PM MDT (01:33 UTC)
- In effect from
- May 7, 2025, 1:30 PM MDT
- Expired
- May 10, 2025, 4:30 AM MDT
- In force
- 63 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bent County, CO
The radar
The Pueblo radar (KPUX), 97 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Purgatoire River near Las Animas (LAPC2).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07128500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
869
WGUS45 KPUB 070133
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo CO
733 PM MDT Tue May 6 2025
...The National Weather Service in Pueblo CO has issued a Flood
Warning for the following rivers in Colorado...
Arkansas River NEAR Arkansas R near Avondale affecting Pueblo
County.
Purgatoire River Near Purgatoire R near Las Animas affecting Bent
County.
For the Lower Arkansas River...including Arkansas R near Avondale...
Minor flooding is forecast.
For the Purgatoire River...including Purgatoire R near Las Animas...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Wednesday morning at 745 AM MDT.
&&
COC101-071345-
/O.NEW.KPUB.FL.W.0001.250507T1800Z-250508T1300Z/
/ADLC2.1.ER.250507T1800Z.250508T0000Z.250508T0100Z.NO/
733 PM MDT Tue May 6 2025
...FLOOD WARNING IN EFFECT FROM WEDNESDAY AFTERNOON TO THURSDAY
MORNING...
...REPLACES RIVER FLOOD WATCH...
* WHAT...Minor flooding is forecast.
* WHERE...Arkansas River near Arkansas R near Avondale.
* WHEN...From Wednesday afternoon to Thursday morning.
* IMPACTS...At 7.0 feet, Minor lowland flooding occurs near Avondale.
* ADDITIONAL DETAILS...
- At 7:15 PM MDT Tuesday the stage was 4.7 feet.
- Bankfull stage is 5.0 feet.
- Forecast...The river is expected to rise above flood stage
early tomorrow afternoon to a crest of 7.1 feet tomorrow
evening. It will then fall below flood stage tomorrow
evening.
- Flood stage is 7.0 feet.
- Flood History...This crest compares to a previous crest of
7.8 feet on 04/24/1942.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC011-071345-
/O.NEW.KPUB.FL.W.0002.250507T1930Z-250510T1030Z/
/LAPC2.1.ER.250507T1930Z.250509T0000Z.250509T2230Z.UU/
733 PM MDT Tue May 6 2025
...FLOOD WARNING IN EFFECT FROM WEDNESDAY AFTERNOON TO EARLY
SATURDAY MORNING...
...REPLACES RIVER FLOOD WATCH...
* WHAT...Minor flooding is forecast.
* WHERE...Purgatoire River near Purgatoire R near Las Animas.
* WHEN...From Wednesday afternoon to early Saturday morning.
* IMPACTS...At 12.0 feet, Moderate Flood. Moderate agricultural
flooding occurs in low lying areas along the river.
* ADDITIONAL DETAILS...
- At 7:15 PM MDT Tuesday the stage was 3.0 feet.
- Bankfull stage is 7.0 feet.
- Forecast...The river is expected to rise above flood stage
early tomorrow afternoon to a crest of 11.9 feet Thursday
evening. It will then fall below flood stage Friday
afternoon.
- Flood stage is 9.0 feet.
- Flood History...This crest compares to a previous crest of
12.0 feet on 05/03/1999.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3803 10327 3807 10323 3810 10319 3805 10313
3801 10317 3798 10321
$$
MW2 follow-up statements
623
WGUS85 KPUB 071029
FLSPUB
Flood Statement
National Weather Service Pueblo CO
429 AM MDT Wed May 7 2025
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River NEAR Arkansas R near Avondale affecting Pueblo
County.
Purgatoire River Near Purgatoire R near Las Animas affecting Bent
County.
For the Lower Arkansas River...Arkansas R near Avondale...Minor
flooding is forecast.
For the Purgatoire River...Purgatoire R near Las Animas...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 600 PM MDT.
&&
COC101-080000-
/O.CON.KPUB.FL.W.0001.250507T1800Z-250508T1300Z/
/ADLC2.1.ER.250507T1800Z.250508T0000Z.250508T0100Z.NO/
429 AM MDT Wed May 7 2025
...FLOOD WARNING REMAINS IN EFFECT FROM THIS AFTERNOON TO TOMORROW
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Arkansas River near Arkansas R near Avondale.
* WHEN...From this afternoon to tomorrow morning.
* IMPACTS...At 7.0 feet, Minor lowland flooding occurs near Avondale.
* ADDITIONAL DETAILS...
- At 4:00 AM MDT Wednesday the stage was 5.3 feet.
- Bankfull stage is 5.0 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 7.1 feet this evening. It will
then fall below flood stage this evening.
- Flood stage is 7.0 feet.
- Flood History...This crest compares to a previous crest of
7.8 feet on 04/24/1942.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC011-080000-
/O.CON.KPUB.FL.W.0002.250507T1930Z-250510T1030Z/
/LAPC2.1.ER.250507T1930Z.250509T0000Z.250509T2230Z.UU/
429 AM MDT Wed May 7 2025
...FLOOD WARNING REMAINS IN EFFECT FROM THIS AFTERNOON TO EARLY
SATURDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Purgatoire River near Purgatoire R near Las Animas.
* WHEN...From this afternoon to early Saturday morning.
* IMPACTS...At 12.0 feet, Moderate Flood. Moderate agricultural
flooding occurs in low lying areas along the river.
* ADDITIONAL DETAILS...
- At 3:15 AM MDT Wednesday the stage was 3.1 feet.
- Bankfull stage is 7.0 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 11.9 feet tomorrow evening. It
will then fall below flood stage Friday afternoon.
- Flood stage is 9.0 feet.
- Flood History...This crest compares to a previous crest of
12.0 feet on 05/03/1999.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3803 10327 3807 10323 3810 10319 3805 10313
3801 10317 3798 10321
$$
Moore125
WGUS85 KPUB 071455
FLSPUB
Flood Statement
National Weather Service Pueblo CO
855 AM MDT Wed May 7 2025
...The Flood Warning is cancelled for the following rivers in
Colorado...
Arkansas River NEAR Arkansas R near Avondale affecting Pueblo
County.
Purgatoire River Near Purgatoire R near Las Animas affecting Bent
County.
.Lower than expected rainfall amounts, and drier soils leading up to
the widespread rain event, have helped to dampen peak flows and
crests for area rivers.
COC101-071600-
/O.CAN.KPUB.FL.W.0001.250507T1800Z-250507T1455Z/
/ADLC2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
855 AM MDT Wed May 7 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Arkansas River NEAR Arkansas R near Avondale.
* ADDITIONAL DETAILS...
- At 8:30 AM MDT Wednesday the stage was 6.1 feet.
- Bankfull stage is 5.0 feet.
- Forecast...The river is nearing its crest above Action Stage.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC011-071600-
/O.CAN.KPUB.FL.W.0002.250507T1930Z-250507T1455Z/
/LAPC2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
855 AM MDT Wed May 7 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Purgatoire River Near Purgatoire R near Las Animas.
* ADDITIONAL DETAILS...
- At 8:15 AM MDT Wednesday the stage was 3.0 feet.
- Bankfull stage is 7.0 feet.
- Forecast...The river is expected to crest below Action Stage.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3803 10327 3807 10323 3810 10319 3805 10313
3801 10317 3798 10321
$$
JMLWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at May 6, 5:50 PM MDT, 1 hour 43 minutes earlier. Its key messages:
- Rain continues over the plains, with snow generally above 6500 feet or so, through the rest of tonight and into tomorrow morning.
- Rain and snow chances taper from west to east through our Wednesday, with cooler temperatures and mostly cloudy skies persisting throughout the day.
- Patchy Frost or Freeze potential near the mountains Wednesday night if sufficient clearing can take place.
- Showers and thunderstorms possible each day over the mountains then a drying and warming trend early next week with increasing winds ahead of the next storm system.
Area forecast discussion, May 6, 5:50 PM MDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 550 PM MDT Tue May 6 2025 .KEY MESSAGES... - Rain continues over the plains, with snow generally above 6500 feet or so, through the rest of tonight and into tomorrow morning. - Rain and snow chances taper from west to east through our Wednesday, with cooler temperatures and mostly cloudy skies persisting throughout the day. - Patchy Frost or Freeze potential near the mountains Wednesday night if sufficient clearing can take place. - Showers and thunderstorms possible each day over the mountains then a drying and warming trend early next week with increasing winds ahead of the next storm system. && .UPDATE... Issued at 443 PM MDT Tue May 6 2025 Updated current suite of highlights to extend the higher Sawatch Range Winter Storm Warning through noon Wednesday to better match lower elevation zones. Heaviest snow will through midnight but hazardous travel conditions will likely continue into Wednesday morning. && .SHORT TERM /THROUGH WEDNESDAY/... Issued at 209 PM MDT Tue May 6 2025 Currently.. Satellite imagery shows our upper low still spinning over New Mexico, slowly meandering towards the Oklahoma/Texas panhandle region. Radar returns depict widespread rain over our lower elevations, and snow showers generally above 6500 feet or so. Area webcams and observations show slick and snow covered roadways across northern El Paso County as of 2pm. Winds are due easterly with deep upslope over the forecast area. Rest of Today and Tonight.. Models continue to slowly push the upper low into the Texas/Oklahoma panhandle region through early tomorrow morning, eventually ejecting it into Kansas by around 21Z Wednesday afternoon. This will keep deep easterly upslope over eastern Colorado throughout the rest of today and tonight, slowly switching our winds to more northerly by early tomorrow morning. Heaviest precipitation is expected to fall late this afternoon through early this evening, tapering off to lesser rates through midnight. Though rain and snow will likely keep going straight through the overnight hours and into tomorrow, rates will be much less after the low begins to eject into Kansas later tonight. Highlights will slowly come to an end over portions of the high country as well, as rates taper from west to east. The main areas to keep an eye on through this evening for forecast changes will be the Palmer Divide and the southern I-25 corridor, along with the upper Arkansas River Basin. Colder than currently forecast temperatures and ongoing snow chances could mean higher than currently forecast now totals in these areas. Tomorrow.. By tomorrow morning, surface winds are northerly across the I-25 corridor, which will lead to downsloping across southern El Paso and north/central Pueblo county. These areas should see lesser precipitation amounts through the late morning hours as we begin to clear from west to east and downsloping continues to clear us out some as well. Travel impacts are expected over northern El Paso County tomorrow morning, especially on back roads and side streets. Though there will be lots of slush and melting on main highways, there are likely be be impacts in neighborhoods and other traffic ways over the Palmer Divide. Rain will likely continue on our far eastern plains through much of the day. Residual moisture, and another round of embedded shortwave energy in the building ridge to our west will be sufficient to keep chances for showers over the high country tomorrow as well. We'll keep highs in the 50s and low 60s across plains and mountain valleys, with light winds and mostly cloudy skies. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Issued at 209 PM MDT Tue May 6 2025 Precipitation winds down Wednesday night as our system pulls away to the east and ridging returns out west. Residual moisture within northerly flow aloft will allow showers and embedded thunderstorms to regenerate over the mountains each afternoon and evening with northerly steering flows keeping most storms over the mountains and mainly west of I-25. Have adjusted pops for Thu and Fri accordingly. Otherwise, temperatures will warm through period. Will need to watch Thursday morning for a potential frost/freeze for higher elevations of the I-25 corridor including Palmer Divide, and the southern I-25 corridor around Walsenburg to Trinidad. It will depend on how quickly clouds clear out Wednesday night which looks borderline at this point. Rivers and creeks will continue to run high from runoff through Thursday, before dropping back down below flood stage on the lower stem gages during the day on Friday, if current projections hold. Warming continues over the weekend with daily mountain thunderstorms, though coverage will be gradually decreasing with time. Temperatures across the plains will be warming back into the lower 80s by Sunday. Southwest flow increases early next week as the next trough approaches from the west. This will bring warm, windy and drier conditions to southern CO with long range models lifting the system out to the north and west of the region. -KT && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 543 PM MDT Tue May 6 2025 MVFR and IFR vis and cigs remain expected at COS, PUB and ALS through the early morning hours, with continued light rain and fog, with the potential for light snow mixing in at COS through the late evening hours. Winds becoming more northerly will help precipitation to slowly end at the terminals through the overnight hours. VFR cigs and vis develop through the late morning, with potential for brief MVFR conditions with passing showers through the afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until noon MDT Wednesday for COZ058- 061-063-076-078. Winter Storm Warning until noon MDT Wednesday for COZ060- 072>075-079>082. Winter Weather Advisory until 9 AM MDT Wednesday for COZ084. && UPDATE...KT SHORT TERM...EHR LONG TERM...KT AVIATION...MW
Hazardous weather outlook, May 6, 11:05 AM MDT, 8 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1105 AM MDT Tue May 6 2025 COZ058>089-093>099-071715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1105 AM MDT Tue May 6 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Heavy rainfall and snow is expected to continues across the area Today and Tonight. 1 to 3 inches of total liquid accumulation is expected across most of the eastern plains, with heaviest amounts under any stronger showers that form, as well as along the mountains/plains interface. Meanwhile, the mountain peaks will continue to see heavy, wet snowfall, typically in the range of two or more feet. If any snow bands manage to form, snow amounts up to a foot may also be possible just east of the mountains. While this is unlikely to occur, and would be confined to localized areas mainly west of I-25, it is still a possibility through around midday today. Localized flooding will also be a concern in flood prone areas, and a few rumbles of thunder embedded amongst stronger showers will be possible as well. If any thunderstorms do manage to form, lightning, gusty outflow winds, and increased rainfall would be the main impact concerns. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Widespread lower elevation rain and high elevation snow will continue on Wednesday, coming to an end Wednesday night. Rivers on the Plains will need to be monitored for a response to the heavy precipitation, and could pose a small flood threat Wednesday into Thursday. Daily, diurnal afternoon and evening showers and thunderstorms will be possible Thursday through Monday across the Mountains. Lightning, small hail and gusty outflow winds will be the main storm risks. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. EHR/88
In the hours before
Local storm report, May 6, 5:01 PM MDT, 2 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
501 PM MDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM Snow 7 ESE Texas Creek 38.37N 105.46W
05/06/2025 M3.5 Inch Fremont CO Trained Spotter
1.84 liquid equivalent from rain and snow.
&&Local storm report, May 6, 5:12 PM MDT, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
512 PM MDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM Snow 1 W Woodland Park 38.99N 105.07W
05/06/2025 M4.5 Inch Teller CO Public
&&Local storm report, May 6, 5:13 PM MDT, 2 hours 20 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Pueblo CO
513 PM MDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM Snow 7 ESE Texas Creek 38.37N 105.46W
05/06/2025 M3.5 Inch Fremont CO Trained Spotter
1.84 liquid equivalent from rain and snow.
0447 PM Rain 2 NW Colorado Springs 38.85N 104.85W
05/06/2025 M2.08 Inch El Paso CO Trained Spotter
0441 PM Snow 7 NNE Colorado Springs 38.92N 104.77W
05/06/2025 M1.5 Inch El Paso CO Public
Storm total snow at location. Still snow at
location.
0405 PM Rain 1 SE Pueblo West 38.30N 104.74W
05/06/2025 M1.81 Inch Pueblo CO NWS Employee
Storm total rain so far at location.
0239 PM Snow 1 W Woodland Park 38.99N 105.07W
05/06/2025 M4.5 Inch Teller CO Public
0237 PM Snow 6 NNE Colorado Springs 38.91N 104.79W
05/06/2025 M1.0 Inch El Paso CO Trained Spotter
0229 PM Rain 5 WSW Pinon 38.41N 104.69W
05/06/2025 M1.13 Inch Pueblo CO Trained Spotter
Rain total so far at location.
0225 PM Snow 7 E Colorado City 37.95N 104.73W
05/06/2025 M1.3 Inch Pueblo CO Trained Spotter
Storm total snow so far. Still snowing at
location.
0207 PM Snow Woodland Park 39.00N 105.05W
05/06/2025 M5.0 Inch Teller CO Trained Spotter
Storm total snow so far at location. Still
snowing at location.
0146 PM Snow 2 N Black Forest 39.05N 104.70W
05/06/2025 M1.5 Inch El Paso CO Trained Spotter
Storm total snow so far at location. Still
snowing heavy.
1208 PM Rain 2 NW Colorado Springs 38.85N 104.85W
05/06/2025 M1.37 Inch El Paso CO Trained Spotter
1126 AM Rain 1 WSW Rye 37.91N 104.95W
05/06/2025 E1.45 Inch Pueblo CO CO-OP Observer
Just changed over to snow.
0955 AM Rain 3 SW Colorado Springs 38.79N 104.86W
05/06/2025 M2.31 Inch El Paso CO Mesonet
Mesonet station EVAC2 3.3 SW Colorado
Springs.
0955 AM Rain 3 SW Air Force Academy 38.97N 104.90W
05/06/2025 M2.38 Inch El Paso CO Mesonet
Mesonet station WMOC2 2.9 SW Air Force
Academy.
0955 AM Rain 3 N Manitou Springs 38.89N 104.91W
05/06/2025 M2.48 Inch El Paso CO Mesonet
Mesonet station UWIC2 2.5 N Manitou Springs.
0955 AM Rain 3 SSE Manitou Springs 38.82N 104.89W
05/06/2025 M2.54 Inch El Paso CO Mesonet
Mesonet station BECC2 2.7 SE Manitou
Springs.
0955 AM Rain 2 ENE Manitou Springs 38.88N 104.87W
05/06/2025 M2.56 Inch El Paso CO Mesonet
Mesonet station GODC2 2.5 NE Manitou
Springs.
0945 AM Rain 1 NNW Colorado Springs 38.84N 104.83W
05/06/2025 M0.98 Inch El Paso CO Mesonet
Mesonet station MCBC2 0.7 N Colorado
Springs.
0940 AM Rain 1 ESE Fountain 38.67N 104.68W
05/06/2025 M1.09 Inch El Paso CO Mesonet
Mesonet station FOUTN Fountain.
0939 AM Rain 6 ENE Stonewall 37.18N 104.92W
05/06/2025 M1.47 Inch Las Animas CO Mesonet
Mesonet station CW9665 Weston.
0939 AM Rain 2 NW Colorado Springs 38.85N 104.85W
05/06/2025 M1.06 Inch El Paso CO Trained Spotter
Event Total so far. Still raining.
0939 AM Rain 3 SW Black Forest 38.98N 104.74W
05/06/2025 M1.10 Inch El Paso CO Mesonet
Mesonet station DW4524 Colorado Springs.
0938 AM Rain 2 WSW Colorado Springs 38.82N 104.87W
05/06/2025 M2.18 Inch El Paso CO Mesonet
Mesonet station GW5397 COLORADO SPRINGS.
0937 AM Rain 3 SSW Colorado Springs 38.78N 104.86W
05/06/2025 M2.51 Inch El Paso CO Mesonet
Mesonet station GW2035 COLORADO SPRINGS.
0936 AM Rain 4 S Colorado Springs 38.77N 104.83W
05/06/2025 M1.04 Inch El Paso CO Mesonet
Mesonet station EW7717 Colorado Springs.
0935 AM Rain 5 NNE Manitou Springs 38.92N 104.87W
05/06/2025 M0.99 Inch El Paso CO Mesonet
Mesonet station GW0125 Colorado Springs.
0935 AM Rain 4 E Crystola 38.96N 104.95W
05/06/2025 M1.45 Inch El Paso CO Mesonet
Mesonet station RRAC2 1 SE Rampart Rsvr.
0935 AM Rain 2 N Colorado Springs 38.86N 104.82W
05/06/2025 M1.58 Inch El Paso CO Mesonet
Mesonet station 3030D 2 N Colorado Springs.
0934 AM Rain 6 SSW Colorado Springs 38.74N 104.86W
05/06/2025 M2.54 Inch El Paso CO Mesonet
Mesonet station AU923 Colorado Springs.
0932 AM Rain 5 S Air Force Academy 38.94N 104.85W
05/06/2025 M0.91 Inch El Paso CO Mesonet
Mesonet station DW5138 Colorado Springs.
0930 AM Rain 3 SSW Trinidad 37.13N 104.52W
05/06/2025 M0.92 Inch Las Animas CO Mesonet
Mesonet station RATC2 3.1 SW Trinidad.
0930 AM Rain La Veta 37.51N 105.01W
05/06/2025 M1.05 Inch Huerfano CO Mesonet
Mesonet station AT491 La Veta.
0930 AM Rain 5 SSW Canon City 38.40N 105.26W
05/06/2025 M1.57 Inch Fremont CO Mesonet
Mesonet station EW3604 Canon City.
0930 AM Rain Black Forest 39.02N 104.70W
05/06/2025 M0.90 Inch El Paso CO Mesonet
Mesonet station EW5421 Black Forest.
0930 AM Rain 5 NNE Manitou Springs 38.92N 104.88W
05/06/2025 M1.73 Inch El Paso CO Mesonet
Mesonet station CW4498 Colorado Springs.
0930 AM Rain 3 SE Manitou Springs 38.83N 104.88W
05/06/2025 M1.99 Inch El Paso CO Mesonet
Mesonet station CW8796 Colorado Springs.
0926 AM Rain 6 ESE Weston 37.09N 104.92W
05/06/2025 M1.21 Inch Las Animas CO Mesonet
Mesonet station CUHC2 Bosque.
0915 AM Rain Manitou Springs 38.86N 104.91W
05/06/2025 M1.63 Inch El Paso CO Mesonet
Mesonet station MMTC2 Manitou Springs.
0911 AM Rain 1 E Beulah 38.08N 104.97W
05/06/2025 M1.54 Inch Pueblo CO Mesonet
Mesonet station TT689 Beulah.
0908 AM Rain 12 NNW Royal Gorge 38.64N 105.37W
05/06/2025 M1.20 Inch Fremont CO Mesonet
Mesonet station CCDC2 Ccdblmfts1.
0900 AM Rain 7 NW Stonewall 37.21N 105.12W
05/06/2025 M1.50 Inch Las Animas CO Mesonet
Mesonet station WSKC2 7.2 NW Stonewall
(SNOTEL).
0900 AM Rain 4 SSE Cuchara 37.33N 105.07W
05/06/2025 M1.40 Inch Huerfano CO Mesonet
Mesonet station APSC2 3.9 SE Cuchara
(SNOTEL).
0900 AM Rain 9 ESE Crestone 37.97N 105.54W
05/06/2025 M1.00 Inch Custer CO Mesonet
Mesonet station SCYC2 8.9 E Crestone
(SNOTEL).
0900 AM Rain 1 W Cumbres Pass 37.02N 106.45W
05/06/2025 M1.70 Inch Conejos CO Mesonet
Mesonet station CUMC2 1.2 W Cumbres Pass
(SNOTEL).
0858 AM Rain 5 ESE Wetmore 38.21N 105.00W
05/06/2025 M1.26 Inch Pueblo CO Mesonet
Mesonet station RDDC2 Red Creek.
0858 AM Rain 11 WSW Fountain 38.61N 104.89W
05/06/2025 M0.93 Inch El Paso CO Mesonet
Mesonet station FCRC2 Ft. Carson.
0849 AM Rain 8 ESE Texas Creek 38.35N 105.45W
05/06/2025 M1.04 Inch Fremont CO Mesonet
Mesonet station CGRC2 Copper Gulch.
0844 AM Rain 1 SSE Great Sand Dunes 37.73N 105.51W
05/06/2025 M0.94 Inch Alamosa CO Mesonet
Mesonet station SDNC2 Sand Dunes.
0838 AM Rain 6 NNE Canon City 38.54N 105.20W
05/06/2025 M2.40 Inch Fremont CO Mesonet
Mesonet station TS875 Four Mile.
0836 AM Snow 8 SSW Spanish Peaks 37.27N 104.99W
05/06/2025 M6.5 Inch Las Animas CO Trained Spotter
0800 AM Rain 6 ENE Villa Grove 38.29N 105.85W
05/06/2025 M1.10 Inch Saguache CO Mesonet
Mesonet station HPAC2 6.2 NE Villa Grove
(SNOTEL).
0800 AM Rain 1 N Canon City 38.47N 105.23W
05/06/2025 M1.14 Inch Fremont CO Cocorahs
Cocorahs station CO-FM-71 Canon City 0.7 NE.
0800 AM Rain 2 WNW Colorado Springs 38.84N 104.86W
05/06/2025 M1.21 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-451 Colorado Springs
2.4 WNW.
0800 AM Rain 7 WSW Cuchara 37.35N 105.23W
05/06/2025 M0.90 Inch Costilla CO Mesonet
Mesonet station TCHC2 7.5 W Cuchara
(SNOTEL).
0800 AM Rain 10 ENE Chama 37.21N 105.20W
05/06/2025 M1.00 Inch Costilla CO Mesonet
Mesonet station CULC2 10.3 E Chama (SNOTEL).
0730 AM Rain 1 E Beulah 38.08N 104.97W
05/06/2025 M1.13 Inch Pueblo CO Cocorahs
Cocorahs station CO-PU-150 Beulah 0.5 ESE.
0700 AM Rain 3 WSW Trinidad 37.15N 104.56W
05/06/2025 M0.97 Inch Las Animas CO CO-OP Observer
CO-OP Observer station TDLC2 3.1 W Trinidad.
0700 AM Rain 4 S Spanish Peaks 37.32N 104.95W
05/06/2025 M1.40 Inch Las Animas CO CO-OP Observer
CO-OP Observer station AGRC2 4.3 S Spanish
Peaks.
0700 AM Rain 5 SSE La Veta Pass 37.52N 105.15W
05/06/2025 M0.90 Inch Huerfano CO Cocorahs
Cocorahs station CO-HF-3 La Veta 7.7 W.
0700 AM Rain 3 SE Canon City 38.43N 105.21W
05/06/2025 M0.90 Inch Fremont CO Cocorahs
Cocorahs station CO-FM-103 Lincoln Park 0.6
NE.
0700 AM Rain 1 SE Canon City 38.45N 105.22W
05/06/2025 M1.13 Inch Fremont CO Cocorahs
Cocorahs station CO-FM-19 Canon City 1.3
ENE.
0700 AM Rain 1 ESE Canon City 38.46N 105.23W
05/06/2025 M1.15 Inch Fremont CO CO-OP Observer
CO-OP Observer station CTYC2 0.6 SE Canon
City.
0700 AM Rain 3 S Florence 38.34N 105.13W
05/06/2025 M1.46 Inch Fremont CO Cocorahs
Cocorahs station CO-FM-110 3 SSW Florence.
0700 AM Rain 5 NE Manitou Springs 38.91N 104.85W
05/06/2025 M0.95 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-37 Colorado Springs
5.7 WNW.
0700 AM Rain Palmer Lake 39.12N 104.91W
05/06/2025 M1.12 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-418 Palmer Lake 0.3
W.
0700 AM Rain 2 WSW Colorado Springs 38.82N 104.87W
05/06/2025 M2.30 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-497 Colorado Springs
2.7 WSW.
0648 AM Rain 1 ESE Manitou Springs 38.85N 104.89W
05/06/2025 M1.58 Inch El Paso CO Cocorahs
Cocorahs station CO-EP-175 Manitou Springs
1.2 ESE.
0600 AM Rain 3 N Cokedale 37.18N 104.63W
05/06/2025 M0.93 Inch Las Animas CO Cocorahs
Cocorahs station CO-LA-91 Boncarbo 4.8 ESE.
0600 AM Rain 4 E Canon City 38.45N 105.16W
05/06/2025 M1.86 Inch Fremont CO Cocorahs
Cocorahs station CO-FM-102 Canon City 4.2 E.
0716 PM Rain 1 SE Manitou Springs 38.85N 104.90W
05/05/2025 M1.07 Inch El Paso CO Trained Spotter
Total QPF so far today, up to 715pm MDT.
&&Local storm report, May 6, 5:36 PM MDT, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
536 PM MDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM Snow 2 NNE Monument 39.12N 104.86W
05/06/2025 M3.0 Inch El Paso CO Trained Spotter
Storm total snow so far at location. Mostly
on elevated and grassy surfaces. Still
snowing.
&&Local storm report, May 6, 5:37 PM MDT, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
537 PM MDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM Snow 7 E Colorado City 37.95N 104.73W
05/06/2025 M3.0 Inch Pueblo CO Trained Spotter
Storm total snow so far at location. Still
snowing at location.
&&Local storm report, May 6, 5:55 PM MDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
555 PM MDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM Rain 3 N Black Forest 39.05N 104.70W
05/06/2025 M0.92 Inch El Paso CO Trained Spotter
Snowed most of day with 0.92 SWE. Snow on
board melted and compacted to at least 2
inches.
&&
mwThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:33 PM MDT | River Flood Warning | PUB | Pueblo | 35 hr |
Nearby
River Flood Warnings in Colorado, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.